TY - JOUR T1 - A Gorni-Zampieri Pair of a Homogeneous Polynomial Map AU - Liu , Dayan JO - Communications in Mathematical Research VL - 4 SP - 320 EP - 328 PY - 2021 DA - 2021/05 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/18997.html KW - Gorni-Zampieri pair, homogeneous dependence problem, power linear map. AB -

In this paper, we improve the algorithm and rewrite the function make-Pairing for computing a Gorni-Zampieri pair of a homogeneous polynomial map. As an application, some counterexamples to PLDP (dependence problem for power linear maps) are obtained, including one in the lowest dimension ($n = 48$) in all such counterexamples one has found up to now.